# SDR CA030331009

- Difficulty date: March 31, 2003
- Submitted: April 14, 2003
- Operation: General aviation
- System (JASC): 2562 · Emergency Locator Beacon
- Part: G Switch
- Condition: Failed
- Location: Elt
- Component: Elt
- Component part number: PS400010
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(CAN) DURING RECERTIFICATION TESTING THE G SWITCH WAS FOUND FAILED, UNIT RETURNED TO MANUFACTURER FOR REPAIR
